# SDR AALA201611149009

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 53,219 hours, 19,819 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3112
- Condition: Low Pressure
- Location: R3 Door Slide
- Part time: 15,484 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE RESERVOIR PRESSURE LOW.  REPLACED THE DOOR SLIDE RESERVOIR IAW AMM 25-62-49-000-001 AND 25-62-49-400-001.  AIRCRAFT WAS GROUNDED
